# SDR AALA982118

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 19 A/B
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR LIGHTS AT PASSENGER SEAT ROW 19 A/B INOPERATIVE.  RECONNECTED LOOSE EMERGENCY EXIT LIGHT CONNECTOR AT PASSENGER SEAT ROW 19 A/B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
